Quantity of Anadin Extra Caplets 12 Pack in trolley 0
Preparation and Usage
Instructions for use: Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.
- Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor.<br>Contains paracetamol, aspirin & caffeine <br><br>Please read the enclosed leaflet which provides further information about this medicine. Do not take if you are allergic to the active ingredients or any other ingredients contained within this medicine<br><br>Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.<br><br>Keep all medicines out of the sight & reach of children.
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.
If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.